Donald W. Robinson

From MaRDI portal
(Redirected from Donald W. Robinson)



List of research outcomes

This list is not complete and representing at the moment only items from zbMATH Open and arXiv. We are working on additional sources - please check back here soon!

PublicationDate of PublicationType
scientific article; zbMATH DE number 5526608 (Why is no real title available?)2009-03-09Paper
An alternative approach to unitoidness
Linear Algebra and its Applications
2006-03-16Paper
The classical adjoint
Linear Algebra and its Applications
2005-12-05Paper
Outer inverses of matrices
Linear Algebra and its Applications
2002-06-27Paper
A best approximation evaluation of a finite element calculation
Linear Algebra and its Applications
2000-06-07Paper
The image of the adjoint mapping
Linear Algebra and its Applications
1999-12-19Paper
Separation of Subspaces by Volume1999-08-08Paper
The determinal rank idempotents of a matrix
Linear Algebra and its Applications
1996-10-09Paper
The Moore idempotents of a matrix
Linear Algebra and its Applications
1995-05-18Paper
The Moore-Penrose inverse over a commutative ring
Linear Algebra and its Applications
1993-05-16Paper
Inaugural conference of the international linear algebra society, 12-15 August 1989, Brigham Young University, Provo, Utah, USA
Linear Algebra and its Applications
1991-01-01Paper
The primary decomposition of a set of matrices
Linear Algebra and its Applications
1991-01-01Paper
Symmetric morphisms and the existence of Moore-Penrose inverses
Linear Algebra and its Applications
1990-01-01Paper
The Jordan 1-structure of a matrix of Redheffer
Linear Algebra and its Applications
1989-01-01Paper
Group and Moore-Penrose inverses of regular morphisms with kernel and cokernel
Linear Algebra and its Applications
1988-01-01Paper
Generalized inverses of morphisms with kernels
Linear Algebra and its Applications
1987-01-01Paper
Categories of matrices with only obvious Moore-Penrose inverses
Linear Algebra and its Applications
1987-01-01Paper
Nullities of submatrices of the Moore-Penrose inverse
Linear Algebra and its Applications
1987-01-01Paper
EP morphisms
Linear Algebra and its Applications
1985-01-01Paper
Covariance of Moore-Penrose inverses with respect to an invertible matrix
Linear Algebra and its Applications
1985-01-01Paper
The Moore-Penrose inverse of a morphism in an additive category
Communications in Algebra
1984-01-01Paper
On the covariance of the Moore-Penrose inverse
Linear Algebra and its Applications
1984-01-01Paper
The Moore-Penrose inverse of a morphism with factorization
Linear Algebra and its Applications
1981-01-01Paper
The Frobenius rank equality for morphisms
Linear Algebra and its Applications
1980-01-01Paper
Gauss and generalized inverses
Historia Mathematica
1980-01-01Paper
A Proof of the Frobenius Rank Equality
The American Mathematical Monthly
1980-01-01Paper
Matrices with zero trace as commutators of nilpotents
Linear and Multilinear Algebra
1977-01-01Paper
Upper bounds on the dimension of the space of matrices transposed by a similarity transformation
Linear and Multilinear Algebra
1977-01-01Paper
scientific article; zbMATH DE number 3526751 (Why is no real title available?)1976-01-01Paper
Lower bounds on the dimension of the space of matrices transposed by a similarity transformation
Linear and Multilinear Algebra
1975-01-01Paper
On the existence of generalized inverses
Linear Algebra and its Applications
1974-01-01Paper
Iteration of the modular period of a second order linear recurrent sequence
Acta Arithmetica
1973-01-01Paper
Generalized inverses of morphisms
Linear Algebra and its Applications
1972-01-01Paper
Separable endomorphisms and higher-order commutators
Linear Algebra and its Applications
1971-01-01Paper
The Generalized Jordan Canonical Form
The American Mathematical Monthly
1970-01-01Paper
A Note on Linear Recurrent Sequences Modulo m
The American Mathematical Monthly
1966-01-01Paper
A Note on Additive Commutators in a Ring
The American Mathematical Monthly
1965-01-01Paper
On Matrix Commutators of Higher Order
Canadian Journal of Mathematics
1965-01-01Paper
scientific article; zbMATH DE number 3229650 (Why is no real title available?)1964-01-01Paper
scientific article; zbMATH DE number 3229650 (Why is no real title available?)1964-01-01Paper
scientific article; zbMATH DE number 3188595 (Why is no real title available?)1963-01-01Paper
On the Generalized Inverse of an Arbitrary Linear Transformation
The American Mathematical Monthly
1962-01-01Paper
A Matrix Application of Newton's Identities
The American Mathematical Monthly
1961-01-01Paper
A Note on <i>k</i>-Commutative Matrices
Journal of Mathematical Physics
1961-01-01Paper
A note on matrix commutators
Michigan Mathematical Journal
1960-01-01Paper
n-Groups with Identity Elements
Mathematics Magazine
1958-01-01Paper
Continuity of a matric function
Rendiconti del Circolo Matematico di Palermo
1958-01-01Paper
A Proof of the Composite Function Theorem for Matric Functions
The American Mathematical Monthly
1957-01-01Paper


Research outcomes over time


This page was built for person: Donald W. Robinson